# SDR ABXR200912170044

- Difficulty date: December 17, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 5,609 hours, 52,262 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stud
- Part number: 5919218501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HEAVY MX VISIT LT FLAP INBD HINGE UPPER OTBD BLEEDING RUST.  INBD STUDS REPLACED IAW AMM 57-40-1 AND REPAIRED HINGE IAW OVERHAUL MM 27-50-5. ITEM RETURNED TO SERVICE.
